# SDR DALA2022051003245

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 52,561 hours, 26,887 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 - ROWS 10ABC MASKS DROPPED AFTER PUSHBACK. CORRECTIVE ACTION: REPACKED O2 MASK AT 10ABC, PER A319 AMM 35-23-43.(8636232)
